# SDR USAA2013040300010

- Difficulty date: January 31, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480062297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK ON FRAME AT FR66, S12R.  REPAIRED FRAME AT FR66, S12R IAW EA 503840, PART "E" FIG 7.
